# SDR EISA95531

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, FORWARD SIDE OF CABIN FLOOR BEAM VERTICAL WEB, BS 760.95 LBL 70.5.  CUT OUT CORRODED SECTION OF FRAME INSTALLED FRAME KIT PER BOEING DRAWING 65C 36279-36.  (M)
